# SDR 2012FA0000257

- Difficulty date: March 9, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N2317S
- Make and model: Beech A36
- Aircraft serial: E3117
- Engine: Cont IO550*
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: M3081
- Condition: Missing
- Location: Magneto
- Part time: 10 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RUNNING ROUGH AND WHEN THE MAG SWITCH WAS MOVED TO THE RT MAGNETO POSITION, THE ENGINE WOULD STALL.  PERFORMED RUN UP TO VERIFY DISCREPANCY.  REMOVED MAG FROM ENGINE AND DISASSEMBLED FAR ENOUGH TO FIND THAT THE CONTACT ASSY PN M3081 HAD THE ARM CONTACT ASSY MISSING.  (CONTACT POINT).  FURTHER INSPECTION FOUND THE MISSING POINT AND REMOVED IT FROM MAGNETO.  REASSEMBLED MAG WITH NEW CONTACT ASSY PN M3081 IAW CMM.  PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.  SUSPECT IMPROPER CRIMP OF THE CONTACT POINT TO THE ARM AT MFG.
